| Model Number |
00-1004-R |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It has ben reported to philips that the device screen malfunctioned.Device restarted and recalibrated, but issue remains.
Additional Manufacturer Narrative
Health impact grid and event description updated.Report source updated.
Event or Problem Description
This report is based on information provided by philips remote service personnel and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating that the touch screen was experiencing an intermittent malfunction.The device was restarted and recalibrated, but the issue remains.There was no patient involvement at the time of the event, therefore no patient or user health consequences or impact occurred.